# SDR IXXA2023100601

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N251AZ
- Make and model: Boeing 767-300
- Aircraft serial: 29604
- Aircraft time: 82,314 hours, 14,299 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252427
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE FRAME STA 955 THE FAILSAFE STRAP HAS DEFECT INDICATION AT THE FWD SIDE OF THE LOWER BOLT HOLE COMMON TO T-FITTING
